# SDR CALA2014011690165

- Difficulty date: January 16, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 45,664 hours, 17,911 cycles
- Engine: Iae V2527A5
- System (JASC): 3500 · Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Oxygen System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 READING 900 PSI.  ACCOMPLISHED O2 SERVICING IAW MM REF 12-14-35.  OPERATIONS CHECKED GOOD.  NO LEAKS, AIRCRAFT OK TO CONTINUE.
